# SDR SWIA2021073059825

- Difficulty date: June 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE GUSSET CORRODED FS310.00 BETWEEN STGR11L & STGR12L. (MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW PAX DR SURROUND GUSSET AT FS310 BETWEEN STGR 11L-12L REF CRJ 200 SRM 51-42-06 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY. COMPLETED FORM M-337.
